# SDR AALA20110225AFW01

- Difficulty date: February 9, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 95,681 hours, 15,584 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON THE RIGHT WING UPPER KICK LOAD FITTING, OUTBOARD OF RIGHT BUTTLINE  97.42.  REMOVED DEEP GOUGES, ACCOMPLISHED HFEC INSPECTION TO ENSURE NO CRACKS EXIST.  ALODINED AND PRIMED.  REFERENCE EA B767-57-015098.
